English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cyclic q-MZSV sum

MPS-Authors
/persons/resource/persons235911

Ohno,  Yasuo
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236533

Zudilin,  Wadim
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ohno, Y., Okuda, J.-i., & Zudilin, W. (2012). Cyclic q-MZSV sum. Journal of Number Theory, 132(1), 144-155. doi:10.1016/j.jnt.2011.08.001.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1CD6-C
Abstract
There is no abstract available